# SDR 2012FA0000689

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: General aviation
- Aircraft: N811DA
- Make and model: Cirrus SR22
- Aircraft serial: 3008
- Aircraft time: 678 hours
- Engine: Cont IO550N
- Engine time: 678 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: ETISR22212
- Part serial: GP5184
- Condition: Leaking
- Part time: 678 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS A TURBO NORMALIZING SYS INSTALLED UNDER STCS SA10588SC & SE10589SC.   FOUND FUEL STAINS ON SEVERAL COMPONENTS IN THE REAR SECTION OF THE ENGINE COMPARTMENT.  INVESTIGATION REVEALED A SIGNIFICANT LEAK FROM THE MIXTURE CONTROL SHAFT ON THE ENGINE DRIVEN FUEL PUMP.
